# SDR R61A20190809831

- Difficulty date: July 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067660431
- Condition: Corroded
- Location: Frames 23-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH INBD (FLOOR) SEAT TRACK (P/N 170-67660-431) FROM FR 23 TO 34/43 HAS SPOTS OF GOUGES/CORROSION. REMOVED AND REPLACED RH INBD (FLOOR) SEAT TRACK (P/N 170-67660-431) FROM FR 23 TO 34/-43 REF SRM 51-40-08. A/C REMAINS IN CHECK.
